# SDR SIMA200927106

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525140023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE STIFFENER BETWEEN THE LEFT BEAM AND PASSENGER DOOR FRAME 17-18 TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED STIFFENER BETWEEN LT BEAM AND THE PASSENGER DOOR AT FRAME 17-18 IAW SRM 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
